# SDR ARWA20060401

- Difficulty date: April 12, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 90,363 hours, 30,175 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Spoiler Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, WARNING HORN SOUNDED.  REPAIRED BROKEN WIRE AT SPOILER SWITCH IN ACCORDANCE WITH DC-8 M/M 20-50-0.  OPERATIONAL CHECK TAKEOFF WARNING SYSTEM NORMAL IN ACCORDANCE WITH DC-8 M/M 27-63-0.
